Show simple item record

dc.contributor.authorCao, Yang ( )
dc.contributor.authorLiu, Conghui ( )
dc.date.accessioned2022-02-11T15:25:23Z
dc.date.available2022-02-11T15:25:23Z
dc.date.issued2018-05-14
dc.identifier.citationCao, Y., & Liu, C. (2018). Initial boundary value problem for a mixed pseudo-parabolic p-Laplacian type equation with logarithmic nonlinearity. Electronic Journal of Differential Equations, 2018(116), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15309
dc.description.abstractWe consider the initial boundary value problem for a mixed pseudo-parabolic p-Laplacian type equation with logarithmic nonlinearity. Constructing a family of potential wells and using the logarithmic Sobolev inequality, we establish the existence of global weak solutions. we consider two cases: global boundedness and blowing-up at ∞. Moreover, we discuss the asymptotic behavior of solutions and give some decay estimates and growth estimates.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectPseudo-parabolicen_US
dc.subjectp-Laplacianen_US
dc.subjectLogarithmic nonlinearityen_US
dc.subjectLong time behavioren_US
dc.titleInitial boundary value problem for a mixed pseudo-parabolic p-Laplacian type equation with logarithmic nonlinearityen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record